# SDR SWAA2024090522754

- Difficulty date: August 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AFT O/B FITTING OF LAV A HAS CORROSION EDIT FAULT DESCRIPTION: L-1 DOOR FWD GIRT BAR FITTING HAS CORROSION<[01] REMOVED AND REPLACED L-1 DOOR FWD GIRT BAR FITTING PER SRM 51-40-02-0G-0.;[02] VERIFIED REPLACEMENT
